Archived

This topic is now archived and is closed to further replies.

nadiaXedge

Very Itchy

2 posts in this topic

I'm starting to think my acne is some sort of fungus, it's so itchy and my acne isn't the same I have more small white puss pimples sounds so gross looks even worse could it be result of doxy pills and the b/p ?

Share this post


Link to post
Share on other sites

It could be related, yes. Antibiotics can definitely cause the naturally occuring fungus on your face to flare up. Usually fungal folliculitis occurs on the forehead, sides of cheeks and temples, and it looks like a bunch of tiny pimples, almost like a rash. And like a rash it can itch.

If that sounds like you, I would suggest you try washing with Nizoral shampoo twice a day. Make sure you let it sit on your skin for 3-5 minutes before rinsing. If it is fungal, it should improve after a few days. I got rid of mine in about a week.

Share this post


Link to post
Share on other sites